hrcak mascot   Srce   HID

Izvorni znanstveni članak

Weighted Popoviciu type inequalities via generalized Montgomery identities

Saad Ihsan Butt ; Department of Mathematics, COMSATS, Institute of Information Technology, Lahore, Pakistan
Josip Pečarić ; Department of Mathematics, Faculty of Textile Technology, University of Zagreb, 10 000 Zagreb, Croatia

Puni tekst: engleski, pdf (229 KB) str. 69-89 preuzimanja: 411* citiraj
APA 6th Edition
Butt, S.I. i Pečarić, J. (2015). Weighted Popoviciu type inequalities via generalized Montgomery identities. Rad Hrvatske akademije znanosti i umjetnosti, (523=19), 69-89. Preuzeto s https://hrcak.srce.hr/145097
MLA 8th Edition
Butt, Saad Ihsan i Josip Pečarić. "Weighted Popoviciu type inequalities via generalized Montgomery identities." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 523=19, 2015, str. 69-89. https://hrcak.srce.hr/145097. Citirano 10.08.2020.
Chicago 17th Edition
Butt, Saad Ihsan i Josip Pečarić. "Weighted Popoviciu type inequalities via generalized Montgomery identities." Rad Hrvatske akademije znanosti i umjetnosti , br. 523=19 (2015): 69-89. https://hrcak.srce.hr/145097
Harvard
Butt, S.I., i Pečarić, J. (2015). 'Weighted Popoviciu type inequalities via generalized Montgomery identities', Rad Hrvatske akademije znanosti i umjetnosti, (523=19), str. 69-89. Preuzeto s: https://hrcak.srce.hr/145097 (Datum pristupa: 10.08.2020.)
Vancouver
Butt SI, Pečarić J. Weighted Popoviciu type inequalities via generalized Montgomery identities. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 2015 [pristupljeno 10.08.2020.];(523=19):69-89. Dostupno na: https://hrcak.srce.hr/145097
IEEE
S.I. Butt i J. Pečarić, "Weighted Popoviciu type inequalities via generalized Montgomery identities", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 523=19, str. 69-89, 2015. [Online]. Dostupno na: https://hrcak.srce.hr/145097. [Citirano: 10.08.2020.]

Sažetak
We obtained useful identities via generalized Montgomery identities, by which the inequality of Popoviciu for convex functions is generalized for higher order convex functions. We investigate the bounds for the identities related to the generalization of the Popoviciu inequality using inequalities for the Čebyšev functional. Some results relating to the Grüss and Ostrowski type inequalities are constructed. Further, we also construct new families of exponentially convex functions and Cauchy-type means by looking at linear functionals associated with the obtained inequalities.

Ključne riječi
Convex function; divided difference; generalized Montgomery identity; Čebyšev functional; Grüss inequality; Ostrowski inequality; exponential convexity

Projekti
HRZZ / IP / IP-2013-11-5435 / INEQUALITIES - Nejednakosti i primjene

Hrčak ID: 145097

URI
https://hrcak.srce.hr/145097

Posjeta: 519 *